MathSciNet Relay Station
MathSciNet bibliographic data
MR740094 (86c:35113) 35P20 (35J10 35S05 58G15 81C12)
Helffer, B.; Sjöstrand, J. Multiple wells in the semiclassical limit. I. Comm. Partial Differential Equations 9 (1984), no. 4, 337–408.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement